# SDR FDEA201101270393

- Difficulty date: January 27, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005131YF
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 131 YF HAS MULTIPLE AREAS OF EDGE DAMAGE.  FABRICATED NEW FLOOR PANEL 131 YF IAW DWG SRZ 25-005, REV "H".
